# SDR FOTR0312201227966

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N796BC
- Make and model: Boeing 717-200
- Aircraft serial: 55169
- Aircraft time: 20,963 hours, 20,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 20,963 hours, 20,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE SKIN AT BS 140 L-24 RIGHT.  REPAIRED ON FAS WO 22031, NR 27966.
